# SDR AALA201904021901

- Difficulty date: March 30, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 26,510 hours, 9,923 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614010
- Part serial: 1683
- Condition: Leaking
- Location: Apu Oil System
- Part time: 12,247 hours, 5,062 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FAS REPORTED MUSKY ODOR ON TAKEOFF, THEN AGAIN FOR AROUND 5 MINUTES DURING LANDING. MAINTENANCE FOUND APU OIL COOLER FAN ASSEMBLY LEAKING OIL. REMOVED AND REPLACED OIL COOLER FAN ASSEMBLY IAW AMM 49-52-51. OPS & LEAK CHECKS OK. ACCOMPLISHED JOB CARDS 26L00021001,26L00021002 AND 26L00021004 IAW TSI. NO CABIN ODERS NOTED.
